Second-order accurate finite volume schemes with the discrete maximum principle for solving Richards’ equation on unstructured meshes

TitleSecond-order accurate finite volume schemes with the discrete maximum principle for solving Richards’ equation on unstructured meshes
Publication TypeJournal Article
Year of Publication2017
AuthorsSvyatskiy, D., and Lipnikov K.
JournalAdvances in Water Resources
Volume104
Pagination114 - 126
Date PublishedJune-2017
ISSN03091708
URLhttp://www.sciencedirect.com/science/article/pii/S0309170816306790?via%3Dihub
DOI10.1016/j.advwatres.2017.03.015
Short TitleAdvances in Water Resources